Kodai Mathematical Journal

Ruled real hypersurfaces having the same sectional curvature as that of an ambient nonflat complex space form

Sadahiro Maeda, Hiromasa Tanabe, and Young Ho Kim

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Ruled real hypersurfaces in a nonflat complex space form $\widetilde{M}_n$(c) (n ≥ 2) are obtained by having a one-codimensional foliation whose leaves are totally geodesic complex hypersurfaces of the ambient space. Motivated by a fact that the sectional curvature K of every ruled real hypersurface M in $\widetilde{M}_n$(c) (n ≥ 3) satisfies |c/4| ≤ |K(X, Y)| ≤ |c| for an arbitrary pair of orthonormal vectors X and Y that are tangent to the leaf at each point x of M, we study ruled real hypersurfaces having the sectional curvature K with |c/4| ≤ |K| ≤ |c| in $\widetilde{M}_n$(c).

Article information

Source
Kodai Math. J., Volume 39, Number 1 (2016), 119-128.

Dates
First available in Project Euclid: 22 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1458651695

Digital Object Identifier
doi:10.2996/kmj/1458651695

Mathematical Reviews number (MathSciNet)
MR3478274

Zentralblatt MATH identifier
1343.53021

Citation

Maeda, Sadahiro; Tanabe, Hiromasa; Kim, Young Ho. Ruled real hypersurfaces having the same sectional curvature as that of an ambient nonflat complex space form. Kodai Math. J. 39 (2016), no. 1, 119--128. doi:10.2996/kmj/1458651695. https://projecteuclid.org/euclid.kmj/1458651695


Export citation